Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Delay in periods. Negative pregnancy tests. What could be this?

Hi doc, i had sex two months. We used a condom and im aware he wore it properly. I also took birthcontrol pills for seven days and the intercourse happened on the eight day. I had my period on the time i already taking my placebo pills, but it was very light. Now im on my second bcp packet. Im on my 2nd placebo pill. Too worried if i could be preggy, 4 days ago i took a home pregnancy test. The result was negative. What could cause the delay of my menstruation? Help me please.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

Some females have irregular periods and even in ladies having regular periods can have irregularity some, don't worry about this.
You can repeat urine pregnancy test after 4-5 days as it can be false negative in early pregnancy due to low HCG.
For confirmation,you can go for transvaginal ultrasound as it is more sensitive in early pregnancy to see gestational sac.

Take Care
Dr.Indu Bhushan
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor